# SDR MASA20220110028

- Difficulty date: January 10, 2022
- Submitted: January 12, 2022
- Operation: Air carrier
- Aircraft: N241LR
- Make and model: Cndair CL6002D24
- Aircraft serial: 15066
- Aircraft time: 27,570 hours, 24,331 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: None
- Part number: MM67036172003
- Condition: Corroded
- Location: Frame At Fs 1088
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

"THE FUSELAGE FRAME AT FS 1088.20 WAS FOUND WITH CORROSION DAMAGE AT TWO LOCATIONS BETWEEN STGR 26R TO 26L. PERFORM PERMANENT REPAIR IAW CRJ7/9 SRM 51-00-00, THE FUSELAGE FRAME IS CLASSIFIED AS PRIMARY STRUCTURE. 
2. PERFORM PERMANENT REPAIR IAW CRJ7/9 SRM 51-13-02, TABLE 1, THE FUSELAGE FRAME IS LISTED AS FATIGUE CRITICAL BASELINE STRUCTURE (FCBS) THEREFORE, DTE IS REQUIRED FOR THIS REPAIR. "
